Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 780587, 5 pages
http://dx.doi.org/10.1155/2013/780587
Research Article

On the Dispersive Ordering and Applications

1Department of Mathematics and Statistics, Faculty of Basic Science, University of Finance-Marketing (UFM), 306 Nguyen Trong Tuyen Street, Tan Binh District, Ho Chi Minh City, Vietnam
2Department of Mathematics, Hue University of Science, 77 Nguyen Hue Street, Hue City, Vietnam

Received 20 May 2013; Accepted 24 July 2013

Academic Editors: M. Brünig and Q. Song

Copyright © 2013 Tran Loc Hung and Nguyen Van Son. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Pham-Gia and T. L. Hung, “Bayesian estimation under estimation constraint,” Acta Mathematica Vietnamica, vol. 28, no. 2, pp. 201–207, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Muñoz-Perez and A. Sanchez-Gomez, “Dispersive ordering by dilation,” Journal of Applied Probability, vol. 27, no. 2, pp. 440–444, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Muñoz-Perez and A. Sanchez-Gomez, “A characterization of the distribution function: the dispersion function,” Statistics and Probability Letters, vol. 10, no. 3, pp. 235–239, 1990. View at Google Scholar · View at Scopus
  4. T. L. Hung and N. V. Son, “Some connections of weak convergence with the convergence of the dispersion functions,” Vietnam Journal of Mathematics, vol. 31, no. 3, pp. 325–332, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Bartoszewicz, “Dispersive functions and stochastic orders,” Applicationes Mathematicae, vol. 24, no. 4, pp. 429–444, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Shaked and J. G. Shanthikumar, Stochastic Orders, Springer Series in Statistics, Springer, New York, NY, USA, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Pham-Gia, N. Turkkan, and Q. P. Duong, “Using the mean deviation in the elicitation of the prior distribution,” Statistics & Probability Letters, vol. 13, no. 5, pp. 373–381, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Pham-Gia and T. L. Hung, “The mean and median absolute deviations,” Mathematical and Computer Modelling, vol. 34, no. 7-8, pp. 921–936, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. L. Hung and T. Pham-Gia, “On the mean absolute deviation of the random variables,” Vietnam National University, Journal of Science, vol. 15, pp. 36–44, 1999. View at Google Scholar